# SDR SIMA201117206

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,367 hours, 19,317 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW NOTICED THE FUEL GAUGES WERE FLUCTUATING.  THE FUEL INDICATIONS CONTINUED TO RISE AND FALL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REMOVAL AND INSTALLATION OF THE RIGHT 1A PROBE IAW AMM 28-41-02.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
